# SDR TRBA201125702

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 34,203 hours, 33,359 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON MAIN ENTRANCE IS INOPERATIVE.  REPAIRED EMERGENCY LIGHT 21WL GROUND WIRE 19VN IAW MM 20-27-17 AND 33-51-11. OPS TESTED SATISFACTORY IAW JIC 33-51-00 OPT 10000.
